# SDR FDEA201902076262

- Difficulty date: February 6, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 34,043 hours, 18,208 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER DEICE WENT TO START # 2 AND GOT A CARGO SMOKE INDICATION. CREW ELECTED TO CALL AIRPORT FIRE DEPARTMENT TO INSPECT FOR SMOKE.  FIRE   DEPARTMENT ARRIVED AND INSPECTED ALL CARGO COMPARTMENTS ON AIRCRAFT. NO  EVIDENCE OF SMOKE OR FIRE PRESENT. WHEN MX ARRIVED AT A/C NO SMOKE ALERTS OR   ECAM MESSAGES WERE PRESENT. PERFORMED MAIN DECK CARGO COMPARTMENT SMOKE   DETECTION OPERATIONAL TEST, WITH NO FAULTS FOUND. RAN APU PER JRH AND PACKS   PER AMM 21-11-00-05, NO FAULTS FOUND SYSTEM OPERATES NORMAL. COULD NOT   DUPLICATE FAULT. NO 30 DAY HISTORY. OK FOR SERVICE.
